Determination of the walk dimension of the Sierpinski gasket without using diffusion

Grigoryan A, Yang M (2018)
JOURNAL OF FRACTAL GEOMETRY 5(4): 419-460.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We determine the walk dimension of the Sierpinski gasket without using diffusion. We construct non-local regular Dirichlet forms on the Sierpinski gasket from regular Dirichlet forms on the Sierpinski graph whose suitable boundary is the Sierpinski gasket.
Stichworte
Walk dimension; hyperbolic graph; hyperbolic boundary; Martin boundary; reflected Dirichlet space; trace form
Erscheinungsjahr
2018
Zeitschriftentitel
JOURNAL OF FRACTAL GEOMETRY
Band
5
Ausgabe
4
Seite(n)
419-460
ISSN
2308-1309
eISSN
2308-1317
Page URI
https://pub.uni-bielefeld.de/record/2932011

Zitieren

Grigoryan A, Yang M. Determination of the walk dimension of the Sierpinski gasket without using diffusion. JOURNAL OF FRACTAL GEOMETRY. 2018;5(4):419-460.
Grigoryan, A., & Yang, M. (2018). Determination of the walk dimension of the Sierpinski gasket without using diffusion. JOURNAL OF FRACTAL GEOMETRY, 5(4), 419-460. doi:10.4171/JFG/66
Grigoryan, A., and Yang, M. (2018). Determination of the walk dimension of the Sierpinski gasket without using diffusion. JOURNAL OF FRACTAL GEOMETRY 5, 419-460.
Grigoryan, A., & Yang, M., 2018. Determination of the walk dimension of the Sierpinski gasket without using diffusion. JOURNAL OF FRACTAL GEOMETRY, 5(4), p 419-460.
A. Grigoryan and M. Yang, “Determination of the walk dimension of the Sierpinski gasket without using diffusion”, JOURNAL OF FRACTAL GEOMETRY, vol. 5, 2018, pp. 419-460.
Grigoryan, A., Yang, M.: Determination of the walk dimension of the Sierpinski gasket without using diffusion. JOURNAL OF FRACTAL GEOMETRY. 5, 419-460 (2018).
Grigoryan, Alexander, and Yang, Meng. “Determination of the walk dimension of the Sierpinski gasket without using diffusion”. JOURNAL OF FRACTAL GEOMETRY 5.4 (2018): 419-460.